Mean parametric monte carlo study of fill slopes

Lim, K., Cassidy, M. J., Li, A. J. and Lyamin, A. V. 2017, Mean parametric monte carlo study of fill slopes, International journal of geomechanics, vol. 17, no. 4, pp. 04016105-1-04016105-10, doi: 10.1061/(ASCE)GM.1943-5622.0000812.

Attached Files
Name Description MIMEType Size Downloads

Title Mean parametric monte carlo study of fill slopes
Author(s) Lim, K.
Cassidy, M. J.
Li, A. J.
Lyamin, A. V.
Journal name International journal of geomechanics
Volume number 17
Issue number 4
Start page 04016105-1
End page 04016105-10
Total pages 10
Publisher ASCE
Place of publication Reston, Va.
Publication date 2017-04
ISSN 1532-3641
Keyword(s) Limit analysis
Landslides
Slope failure
Science & Technology
Technology
Engineering, Geological
Engineering
Probability
Factor of safety
BROWN FAILURE CRITERION
STABILITY ANALYSIS
BEARING CAPACITY
FINITE-ELEMENTS
EMBANKMENT DAMS
RISK-ASSESSMENT
RELIABILITY
CHARTS
VARIABILITY
Language eng
DOI 10.1061/(ASCE)GM.1943-5622.0000812
Field of Research 0905 Civil Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2016, American Society of Civil Engineers
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095921

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 9 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 190 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 May 2017, 15:38:35 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.